# SDR 2025FA0000348

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: General aviation
- Aircraft: N909MM
- Make and model: Amd FALCON2000EX
- Aircraft serial: 038
- Aircraft time: 6,852 hours, 3,309 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE THE CREW RECEIVED A RED CAS MSG. "BAGGAGE DOOR". THE CREW DECLARED AN EMERGENCY AND RETURNED TO KMGM. THE BAGGAGE DOOR WARNING CAS MSG IS DIRECTLY LINKED TO THE BAGGAGE DOOR PROXIMITY SENSORS. THERE IS AN MEL CAT "C" TO DEFER THE BAGGAGE DOOR PROXIMITY SENSORS. WE UTILIZED THE MEL AND CONTINUED WITH THE TRIP.
